Most of the conditions you mentioned may still get better like the akathisia and dyskinesia but may not go completely away. The liver and kidney damage is, unluckily, common with what you have been through and may not improve.
Is it 2 1/2 years since your last dose or since you started weaning?
Also, what type of brain damage are you talking about, if you don't mind?
- Rapidly discontinued cymbalta, trazadone, topomax, fludrocortisone, and zofran for test (October 2015)
- Went back on all except cymbalta and topomax after test (October 2015)
- Was also on nexium, birth control
- Specialist started me on 80 mg of nadalol, increased trazadone dosage, added cyproheptadine for migraines (summer 2016)
- Had severe adverse reaction to nadalol October 2016 - seizure, very low heart rate and blood pressure - went to ER, was given reglan for minor nausea through IV, had severe reaction to reglan immediately - incredibly horrific intense akathisia
- Went home. Specialist told me to stop beta blocker over the course of three days. Did. Was admitted to hospital for heart rate in the 45-50 range and blood pressure at 80/50. Heart rate would increase to 120 immediately upon standing, blood pressure would drop further
- Hospital doctors confused. Unable to realize that 80 mg had been an overdose and led to the seizure. Unable to realize the combo of reglan, a drug with black box warning for permanent akathisia and dyskinesia, and CT of beta blocker, which is used to treat movement disorders, had horrific combination effect
- Doctors put me on 40 mg of propranolol and discharged me. Went home. Stopped seeing specialist
- Suffered incredibly. Can't describe. Could not sleep at all. Constant feeling of being struck by lightning over and over. Muscle cramping and contractions. Impossible to exist in my body. Constant urge to rip out of it. Never had experienced anything like this. PCP prescribed remeron, tizanidine, flexeril, temazepam. Took tizanidine and flexeril regularly. Tried temezepam and remeron but realized they made me worse and didn't use long term
- Saw new specialist in January. Started me on corlanor. Didn't take me off propranolol. Doubled my dose of fludrocortisone. Piece of shit
- Stopped being able to tolerate food. Reacted to everything. Unbearable suffering. Began to realize I needed to get off some meds, badly
- Reduced propranolol. Went off trazadone way too quickly
- Was diagnosed with MCAS due to constant rashes, difficulty breathing, constant reactions to all foods, etc. Started a bunch of antihistamines (at least 4 or 5)
- Got worse and worse. Realized doctors were killing me. Realized I needed to go off my meds. Realized the double dose of fludrocortisone was way too high for my body for multiple reasons, one of which is I developed cushing-syndrome type symptoms and had begun to lose control of my thoughts. Constant intrusive urges. Uncontrollable. Feelings and images of gory, violent things, etc
- Started titrating off tizanidine. Hellish
- Birth control I'd taken for years without issue started doing weird things to me. Bled for over four months nonstop on it
- Began to titrate off propranolol and fludrocortisone at same time
- Made giant reduction to fludrocortisone in August 2017. Ended up in ER. Severe suffering. MRI showed colitis, liver abnormality, blood test showed abnormal thyroid, anemia. Nurse put morphine into my IV, had adverse reaction. Felt like my body was seizing, couldn't speak. Nurse told me to "calm down" and walked away
- Went home. Decided never to see doctors again. Would rather die than go to ER. Could not speak normally. Could not leave my bed. Had to be wheeled in wheelchair to bathroom. Mom and sister had to bathe me in bed. I was 24. Could only eat juiced asparagus, apple sauce.
- Had to take high doses of benadryl daily to control the extreme immune reactivation from the fludro reduction
- Managed to regain some mobility with time. Went to natural doc. She told me to stop zofran, antihistamines, birth control, bunch of other stuff cold turkey. Did, because I rightfully realized the meds were killing me and was desperate to get off them, but I really never learn
- Natural doc showed me the over a dozen different meds I was on had 24 interactions and it was amazing I wasn't dead
- October 2017, blood work showed liver and kidney damage, immune system dysfunction, blood cell issues
- As of currently, I am only still on nexium, fludrocortisone (though I'm almost halfway off the PM dose), and corlanor. Managed to stop everything else in course of one year through sheer willpower. Now worse than ever
- Am taking break from reductions to try to fix myself. Have literally only been able to eat salmon, buckwheat, and cooked squash and carrot for over a year and a half. Am likely severely nutritionally deficient but cannot eat without suffering I can't begin to describe. 6'0, weigh 130 lbs despite cushing-like fat distribution due to fludro dose
- Severe neurological, immunological, gastroenterological problems. Can't describe. Impossible to think, feels like part of my brain is missing. Have a hard time reading. Constantly depressed, constantly wired, constant "lightning" and wanting to rip out of my body still. Muscle tenseness, contractions, eye, hand, mouth/tongue tics, difficulty breathing. Can take walks outside but only short distances. Now have two different size pupils. Cannot fight off common colds. Cry from pain daily. The physical feeling of akathisia is worse than pain. Memory and cognitive difficulties, constant looping thoughts, constant intrusive sounds, images, thoughts. I have no control over my thoughts anymore
I don't know if I remembered everything but it's the best I can explain.